# SDR ORJA98187

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC - EMERGENCY LIGHTS AT ROW 21 ILLUMINATE AT ALL TIMES.  REMOVED BATTERY PACK RIGHT AFT EMERGENCY DOOR, OPS CHECK NORMAL.  (M)
